Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
strongly annihilating-ideal graph; perfect graph; chromatic number; clique number
Summary:
Let $R$ be a commutative ring with identity and $A(R)$ be the set of ideals with nonzero annihilator. The strongly annihilating-ideal graph of $R$ is defined as the graph ${\rm SAG}(R)$ with the vertex set $A(R)^*=A(R)\setminus\{0\}$ and two distinct vertices $I$ and $J$ are adjacent if and only if $I\cap {\rm Ann}(J)\neq (0)$ and $J\cap {\rm Ann}(I)\neq (0)$. In this paper, the perfectness of ${\rm SAG}(R)$ for some classes of rings $R$ is investigated.
References:
[1] Aalipour G., Akbari S., Nikandish R., Nikmehr M. J., Shaveisi F.: On the coloring of the annihilating-ideal graph of a commutative ring. Discrete Math. 312 (2012), no. 17, 2620–2626. DOI 10.1016/j.disc.2011.10.020 | MR 2935413
[2] Anderson D. F., Livingston P. S.: The zero-divisor graph of a commutative ring. J. Algebra 217 (1999), no. 2, 434–447. DOI 10.1006/jabr.1998.7840 | MR 1700509 | Zbl 1035.13004
[3] Badawi A.: On the annihilator graph of a commutative ring. Comm. Algebra 42 (2014), no. 1, 108–121. DOI 10.1080/00927872.2012.707262 | MR 3169557
[4] Beck I.: Coloring of commutative rings. J. Algebra 116 (1988), no. 1, 208–226. DOI 10.1016/0021-8693(88)90202-5 | MR 0944156 | Zbl 0654.13001
[5] Behboodi M., Rakeei Z.: The annihilating-ideal graph of commutative rings I. J. Algebra Appl. 10 (2011), no. 4, 727–739. DOI 10.1142/S0219498811004896 | MR 2834112
[6] Chudnovsky M., Robertson N., Seymour P., Thomas R.: The strong perfect graph theorem. Ann. of Math. (2) 164 (2006), no. 1, 51–229. DOI 10.4007/annals.2006.164.51 | MR 2233847
[7] Diestel R.: Graph Theory. Graduate Texts in Mathematics, 173, Springer, New York, 2000. MR 1743598 | Zbl 1218.05001
[8] Nikandish R., Nikmehr M. J., Tohidi N. Kh.: Some results on the strongly annihilating-ideal graph of a commutative ring. Bol. Soc. Mat. Mex. (3) 24 (2018), no. 2, 307–318. DOI 10.1007/s40590-017-0179-1 | MR 3854466
[9] Sharp R. Y.: Steps in Commutative Algebra. London Mathematical Society Student Texts, 51, Cambridge University Press, Cambridge, 2000. MR 1817605
[10] Taheri R., Behboodi M., Tehranian A.: The spectrum subgraph of the annihilating-ideal graph of a commutative ring. J. Algebra Appl. 14 (2015), no. 8, 1550130, 19 pages. MR 3339815
[11] Tohidi N. Kh., Nikmehr M. J., Nikandish R.: On the strongly annihilating-ideal graph of a commutative ring. Discrete Math. Algorithms Appl. 9 (2017), no. 2, 1750028, 13 pages. DOI 10.1142/S1793830917500288 | MR 3635064
[12] West D. B.: Introduction to Graph Theory. Prentice Hall, Upper Saddle River, 1996. MR 1367739 | Zbl 1121.05304
[13] Wisbauer R.: Foundations of Module and Ring Theory. Algebra, Logic and Applications, 3, Gordon and Breach Science Publishers, Philadelphia, 1991. MR 1144522 | Zbl 0746.16001
Partner of
EuDML logo